# SDR AALA202011199009

- Difficulty date: November 18, 2020
- Submitted: November 21, 2020
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 72,772 hours, 9,167 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Condition: Chafed
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  R3 DOOR ARM/DISARM CABLE HOUSING CHAFED.  REPLACED R3 DOOR ARM/DISARM CABLE WITH NEW, IAW AMM 52-11-16.  OPERATIONS CHECK GOOD.
